×

zbMATH — the first resource for mathematics

On a problem of the theory of lubrication governed by a variational inequality. (English) Zbl 0404.76036

MSC:
76D99 Incompressible viscous fluids
76A99 Foundations, constitutive equations, rheology, hydrodynamical models of non-fluid phenomena
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Cameron,Principles of Lubrication, Longmans Ed., London (1966).
[2] G. Capriz,Variational techniques for the analysis of a lubrication problem, Report L76-8, Istituto di Elaborazione dell’Informazione del C.N.R., Pisa. · Zbl 0365.76015
[3] G. Cimatti, O. Menchi, On the numerical solution of a variational inequality connected with the hydrodynamic lubrication of a complete journal bearing (submitted to Calcolo). · Zbl 0432.76036
[4] D. Kinderleherer, The free boundary determined by the solution to a differential equation,Indiana U. Math. J.,25 (1976) 195-208. · Zbl 0336.35031 · doi:10.1512/iumj.1976.25.25016
[5] A. Laratta, P. Marzulli, Fenomeni di cavitazione in cuscinetti lubrificati: procedimento di calcolo e risultati,Atti del l\(\deg\) Congresso Nazionale di Meccanica Teorica ed Applicata, Udine, June 26-30, 1971.
[6] H. Lewy andG. Stampacchia, On the regularity of the solutions of a variational inequality,Comm. Pure Appl. Math.,22 (1969) 153-188. · Zbl 0167.11501 · doi:10.1002/cpa.3160220203
[7] F. W. Ocvirk,Techn. Note No. 2808 N.A.C.A. Washington, 1952.
[8] C. Pincus, B. Sternlicht,Theory of hydrodynamic lubrication, McGraw-Hill Book, London (1961). · Zbl 0100.23001
[9] O. Reynolds, On the theory of lubrication and its application to Mr. Beauchamp Tower’s Experiments,Phil. Trans. Roy. Soc. A. I and II (1886) 157. · JFM 18.0946.04
[10] S. M. Rohde andG. T. McAllister, A variational formulation for a class of free boundary problems arising in hydrodynamic lubrication,Int. J. Engineering Sci.,13 (1975) 841-850. · Zbl 0307.76018 · doi:10.1016/0020-7225(75)90084-1
[11] A. Sommerfeld, Zur hydrodynamischen Theorie der Schmiermittelreibung,Z. Math. Phys.,50 (1904) 97. · JFM 35.0765.03
[12] G. Stampacchia, Formes bilinĂ©aires coercives sur les ensembles convexes,C. R. Acad. Sci. Paris,258 (1964) 4413-4416. · Zbl 0124.06401
[13] G. Stampacchia, On a problem of numerical analysis connected with the theory of variational inequalities,Symposia Math. X (1972) 281-293.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.